MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-LOVELACE UNIVERSAL PACK

Medline Industries, LP MEDLINE; DBD-LOVELACE UNIVERSAL PACK
Catalog Number DYNJ68608B
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/06/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "wet on top of basin".
 
Additional Manufacturer Narrative
It was reported that the finding moisture on top of basin.Medline reviewed the finished good production records and there were no line down situations, deviations, run-without, or non-conformance reports that might have had an impact on this issue; the finished good pack build was reviewed, and none of the components placed within the ring basin could have contributed to the reported moisture including the remainder of the components within the pack.Medline was not able to confirm the reported moisture on basin as there were no samples or a detailed picture that depicted the issue received for this complaint investigation.Without a sample it is difficult to determine a true root cause for the reported issue; the supplier quality team will monitor this issue for trending purposes.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-LOVELACE UNIVERSAL PACK
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
venkat gaanuthula
three lakes drive
northfield, IL 60093--275
MDR Report Key50883775
Report Number1417592-2026-49881
Device Sequence Number13202117
Product Code LRO
UDI-Device Identifier40195327498161
UDI-Public40195327498161
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJ68608B
Device Lot Number24HMG326
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/06/2024
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown